# SDR USAA060541

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 135.5 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 135.5 RIB LOWER CHORD ANGLE AT AFT END IN VERTICAL LEG CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW EA 97533, DEFECT SIZE: .50 INCH.
